I know EXACTLY what you are talking about
! No one ever does know what I am talking about
. Doctors look at my crazy. I made a post on here a while back and everyone thought I meant a rash, but its not. It lumps--they itch, they burn, they are hot to the touch. In my hands, in my feet...i get them on my face sometimes too. The last month I havent had them. I was so happy. Until last night. I think maybe I ate something I wasnt supposed to. This morning my hands are 2 times as big and there are itch lumps in my palms. Then I went to sit in my car . I thought I was sitting on something. SO I got up and checked--nothing. It turns out I have one in my left butt cheek now!! Thats never happened!!
I dont know what to tell you other than I know what you are talking about
, And I share the frustration of no one knowing what you mean.
I can say I believe that the month I went without them, and swelling among other hundreds of symptoms I get, had to do with my 100 percent "attack" I went on . I did the following:
- Increased my water and tea consumption.
- Kept my body constantly moving--lots of outdoor walking.
- Went on a STRICT nightshade free diet. If you dont know what it is research it, it works for the lumps in your face and hands. No tomatoes, potatoes, eggplant,legumes ( meaning no peas no peanuts no beans no soy aka tofu), no red peppers. I stay on the safe side and say nothing thats deep red ( watermelon is okay, cherries no). No sprouts/alfalfa and NO TOBACCO! also no chicken. But lean red meat, pork are okay. Fish is GREAT
- ANd most importantly I started a plan that another member suggested with a little bit of a mix up. I take zyrtec in the morning at about
9 am. AT about
1 pm I take alavert then at 7pm-10 pm I take CLaritin Hives formula ( its hard to find but try Longs Drugs). SOmetimes at night if I feel an onset coming I take benadryl, but not always. DONT talk to the pharmacist about
it--they all say the same thing. "there is no point in doing that"--they dont deal with this so they dont know. Tell your doctor and ask if its going to afect any other meds you take-- Im sure it wont. Only sudafed has issues with peoples meds, for the most part. You can read this post for some more guidance.
Hopefully that helps. This helps me a lot. I get swelling in my lips eyes and cheeks SO BAD including the feet and hands--and now my BUTT! :) this is the only thing that has worked for me.
*jenn--#2*</FONT><I> [color=#008000> <SUB>[color=#008000>"THEY"]<FONT color=purple> <FONT color=#800080>**daily Rx- Plaquenil 400mg , Claritin Hives10mg ,Alavert 10mg, Pepcid 20mg, Zyrtec 10mg, oxycodone 10mg**
Post Edited (SFnative82) : 6/13/2008 1:36:53 PM (GMT-6)